Osimertinib reactivated immune-related colitis after treatment with anti-PD1 antibody for non-small cell lung cancer

Tomoyoshi Takenaka, Koji Yamazaki, Naoko Miura, Naohiko Harada, Sadanori Takeo

研究成果: Contribution to journalArticle査読

5 被引用数 (Scopus)

抄録

We reported a case of relapsing immune-related colitis (initially caused by nivolumab) following osimertinib therapy for lung adenocarcinoma. A 45-year-old female who had never smoked was diagnosed with adenocarcinoma of the lung and underwent surgical resection. Four years after surgical resection, she was diagnosed with recurrent disease and was eventually treated with nivolumab as third-line therapy. One month after the completion of nivolumab therapy, the patient reported abdominal pain and frequent diarrhea. We diagnosed immune-related colitis and started oral prednisolone. However, the steroid therapy was ineffective, so the patient was administered infliximab and an increased dose of prednisolone. Her symptoms subsequently resolved, and her mucosal lesions improved. Six months after the last administration of nivolumab, osimertinib was initiated as fourth-line therapy, but 3 days later, the patient developed blood in the stool and frequent diarrhea. Osimertinib treatment was discontinued, given the possibility that it had reactivated the patient’s immune-related colitis. We subsequently re-administered oral prednisolone (2 mg/kg/day), and the colitis resolved within a few weeks.

本文言語英語
ページ(範囲)848-850
ページ数3
ジャーナルInvestigational New Drugs
35
6
DOI
出版ステータス出版済み - 12 1 2017
外部発表はい

All Science Journal Classification (ASJC) codes

  • 腫瘍学
  • 薬理学
  • 薬理学(医学)

フィンガープリント

「Osimertinib reactivated immune-related colitis after treatment with anti-PD1 antibody for non-small cell lung cancer」の研究トピックを掘り下げます。これらがまとまってユニークなフィンガープリントを構成します。

引用スタイル